MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) GALLANT BIPOLAR DF1 HF; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) GALLANT BIPOLAR DF1 HF; NO MATCH
Model Number CDHFA500B
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) exhibited post-paced t-wave oversensing (pptwos).No further information was provided.
 
Event or Problem Description
New information received indicates that programming changes were made.However, post-paced t-wave oversensing (pptwos) reoccurred on the implantable cardioverter defibrillator (icd).

Brand Name
GALLANT BIPOLAR DF1 HF
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24118393
Report Number2017865-2026-01215
Device Sequence Number14919573
Product Code NIK
UDI-Device Identifier05415067050090
UDI-Public(01)05415067050090(10)A000176318(17)270630
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA500B
Device Catalogue NumberCDHFA500B
Device Lot NumberA000176318
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC LV LEAD.; MEDTRONIC RA LEAD.; MEDTRONIC RV LEAD.
Patient Age77 YR
Patient SexFemale